TURKISH JOURNAL OF MATHEMATICS

Turk J Math

 

 

Manuscript Submission & Evaluation System

Editor-in-Chief

Prof. Dr. Alp EDEN

Published by the Scientific and
Boğaziçi University, Turkey
Technological Research Council of Turkey
 
Editorial Board Editors and Referees

math@tubitak.gov.tr 

ISSN 1300-0098    

   

E-ISSN 1303-6149 

Turkish Journal of Mathematics is published 6 times a year.  

                    Open Access

The Turkish Journal of Mathematics is included in the Science Citation Index Expanded (SCI-E) (2013 Impact Factor: 0.333)

This journal has no page charges.

Accepted Papers

In Press

Latest Issue

Archive

Find Manuscript

Abstracting and Indexing

Head of the Department: Adnan BAHADIR

Technical Coordinator: Yücel UYAR

Journal Administrator: Adem ULUDAĞ

English Editors: Russell FRASER, Leslie DEMİR

"Volume 38 issue 5 of the Turkish Journal of Mathematics has been published."

"-"

Scope of the Journal

Submission Process

Instructions for Authors

Copyright Release Form

Corresponding Address

DOI Query              

  I want to be informed by email when new issues are published

Subscription & Order Form

       

Scientific Journals Home Page

     
     
     
 
Number of visitors since 01 October 2010 --- ---